# SDR A6WA201140876

- Difficulty date: September 9, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 18,520 hours, 17,775 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER OTBD LOWER TRACK LUG CHAFED, BLENDED DISCREPANT AREA IAW SRM 51-21-06 AND COMPLIED WITH REO 601R-78-34-2435.
